Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Pregnancy symptoms after stopping pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hi Ive been on the pill (Yasminelle) for about 3 years and stopped taking it on the 8th of july 2010 - I had my withdrawal bleeding 2 days later on the 10th, it went on for 8 days. Since then my boyfriend and I have been trying to concieve having regular sex almost every day and especially around my ovulation last month. About 2 days before I was due on my next period (7th of august) I experienced cramps, pains in my lower stomach - feeling as my period was about to start any minute. But nothing happened. This feeling has been coming back every now and then ever since. Although I didnt come on on the 7th and now Im 5 days late (12th of august). This past week Ive had symptoms which I know most of the time are signs of pregnancy like cramps, nausea, tiredness, frequent urination (1 day), just 'feeling' pregnant and even some spotting yesterday. I was sick of wondering whether I was pregnant or not so I took a pregnancy test last night using the Clearblue Digital and it gave a negative result. So now Im confused wondering if the test was a false negative and Im actually pregnant or if all of these symptoms are just some kind of 'side effect' of me coming off my pill?? I know sometimes it could take some time for your body to go back to normal after being on the pill and that you could wait months before you even get your period. But right now I feel like I just want to know. Whats all this? Thanks x
Did you find this post helpful?
|

User Profile
replied August 12th, 2010
Community Volunteer
Hi madmadz,
I would say it is your body making the necessary adjustments from being on the contraception. The pregnancy test reading I think at this point was correct, perhaps you want to be pregnant so badly that you are putting hour imagination in overdrive. If the both of you are healthy, fertile and really want and ready to accept the responsibilities that is required to be parents; I say, enjoy the effort of trying to conceive. Be patient and enjoy the good night sleeps, LOL.

Good Luck to you both,

Faded Rose
|
Did you find this post helpful?

replied August 14th, 2010
i very recently used 2 clear blue digital tests both of which were neg. i was having the same symptoms as you and had also just come off the pill. in actual fact i am pregnant (now 8 weeks). i have been told that the clear blue digital are not as sensitive as the other ordinary tests and require more of the preg hormone to show up positive. it could also be that you ovulated later than you expected as coming off the pill can cause this and so your cycle could be longer this month and too early to test when you did. if it was me ( and i did do this) i would buy a different test, i used an asda and a tesco own brand (if your from the uk) and test first thing in the morning in a day or two. if this is neg then perhaps your not, you could always visit your doctor. i know what its like trying to concieve, it takes over your life. good luck
|
Did you find this post helpful?